Fractional-linear programming
Doklady Akademii Nauk, Tome 171 (1966) no. 4, pp. 817-819
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_171_4_a14,
author = {A. G. Teterev},
title = {Fractional-linear programming},
journal = {Doklady Akademii Nauk},
pages = {817--819},
year = {1966},
volume = {171},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_171_4_a14/}
}
A. G. Teterev. Fractional-linear programming. Doklady Akademii Nauk, Tome 171 (1966) no. 4, pp. 817-819. http://geodesic.mathdoc.fr/item/DAN_1966_171_4_a14/